# SDR HDNA20150930001

- Difficulty date: September 30, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N194LL
- Make and model: Bolkms BK117C2
- Aircraft serial: 9537
- Aircraft time: 2,370 hours, 7,010 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 2,370 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTIONS CRACKS WERE FOUND IN TAIL CONE, STATION X6616 AT 3 O'CLOCK POSITION, LOOKING IN TAIL CONE.  STOP DRILLED CRACKS, INSTALLED DOUBLER PN 117-22122-001 02-100 AFT SIDE OF FRAME.  FABRICATED DOUBLER & INSTALLED ON FWD SIDE OF FRAME IAW ABH RDAS NR RDAS=AHI15-0102, REPAIR DOCUMENT AHI12015-0003 REV A DATED 14 JAN 2015, 8110-3 DATED 22 SEP 2015 AHI15-188 & FORM 337 DATED 24 AUG 2015.
